# SDR DXTA2008121803407

- Difficulty date: December 18, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 9,675 hours, 6,014 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 99144702
- Part serial: 0177
- Condition: Inoperative
- Location: Fuel System
- Part time: 1,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL MTV FAIL L AMBER CAS MESSAGE CAME ON WHEN RT WING TO LT ENGINE CROSS FEED WAS SELECTED INFLIGHT.  GAINED ACCESS TO LT MOTIVE FLOW SHUTOFF VALVE, CHECKED FOR POWER AT PLUG. HAD VOLTAGE CYCLING ON AND OFF WHILE SWITCHING V-FEED ON AND OFF RAN ACFT, COULD NOT DUPLICATE DURING X-VEED SELECTION.  PLACED VALVE ON ORDER.  REMOVED PYLON INTERNAL BAFFLANCE TO GAIN ACCESS TO MOTIVE FLOW VALVE REMOVED FUEL LINE AND VALVE IAW 750MM 28-20-03 (REV 27) 12/19/08
